MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 36IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 36IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, NATURAL
Catalog Number 922H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).The review of the batch manufacturing records was conducted, and the batch met all finished goods release criteria.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown labor and delivery procedure on (b)(6) 2019 and the suture was used.During the procedure, the needle popped off.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 08/23/2019.Two opened boxes and fifty-eight unopened samples of product code 922, lot mmk282 were returned for analysis.The complaint sample was not received.During the visual inspection of thirteen samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strands and no defects were observed.A functional test was performed and the pull force were above the minimum requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the samples, no performance pull off suture needle was found, and the tested samples met the finished goods requirements.

Brand Name
GUT CHR UD 36IN 3-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8911518
Report Number2210968-2019-85836
Device Sequence Number1938036
Product Code GAL
UDI-Device Identifier10705031022744
UDI-Public10705031022744
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number922H
Device Lot NumberMMK282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2019
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date08/23/2019
Patient Sequence Number1